# SDR AALA202012219016

- Difficulty date: December 20, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N827AN
- Make and model: Boeing 787-9
- Aircraft serial: 40647
- Aircraft time: 13,265 hours, 1,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  AFT MAIN CABIN SEAT EMERGENCY LIGHTS STAY ON WITH POWER OFF, FOUND LOOSE CANNON PLUG ON WCU 29 UNDER SEAT PAN 39D.  RESEATED CANNON PLUG, IAW AMM 33-51-00.  OPERATIONS CHECK GOOD.
